MathSciNet Relay Station
MathSciNet bibliographic data
MR2846347 (2012k:37064) 37D25 (37A50 60F99 60G70)
Holland, Mark; Nicol, Matthew; Török, Andrei Extreme value theory for non-uniformly expanding dynamical systems. Trans. Amer. Math. Soc. 364 (2012), no. 2, 661–688.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement